# SDR TRAX200600127

- Difficulty date: April 22, 2006
- Submitted: May 3, 2006
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- Aircraft time: 11,324 hours, 9,597 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PAX DOOR UPPER STEP HINGE CORRODED.   REMOVED AND REPLACED HINGE 601R 31980-41, IAW CRJ SRM 51-40-11 AND 51-41-02.
